# SDR 2003FA0000011

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Aircraft: N356D
- Make and model: Cessna 340A
- Aircraft serial: 340A0745
- Engine: Cont TSIO520*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Condition: Leaking
- Location: Vacuum Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOSS OF OIL AND OIL PRESSURE ON RT ENGINE.  TROUBLESHOT FOUND LEAKING FROM VACUUM PUMP BASE.  REMOVED VACUUM PUMP.  FOUND PIECES OF OLD GASKET STILL ATTACHED TO MOUNTING PAD WITH A NEW GASKET INSTALLED.  CLEANED MOUNTING BASE, INSTALLED NEW VACUUM PUMP GASKET AND REINSTALLED VACUUM PUMP.  INSPECTED OIL FILTER, NO METAL NOTED.  INSTALLED NEW OIL FILTER, SERVICED ENGINE WITH OIL.  RAN ENGINE.  OPS AND LEAK CHECKED, OK.  PILOT SAID VACUUM PUMP WAS CHANGED THAT DAY.
